An almost-sure renewal theorem for branching random walks on the line
2010 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 47, no 3, 811-825 p.Article in journal (Refereed) Published
In the present paper an almost-sure renewal theorem for branching random walks (BRWs) on the real line is formulated and established. The theorem constitutes a generalization of Nerman's theorem on the almost-sure convergence of Malthus normed supercritical Crump-Mode-Jagers branching processes counted with general characteristic and Gatouras' almost-sure renewal theorem for BRWs on a lattice.
Place, publisher, year, edition, pages
2010. Vol. 47, no 3, 811-825 p.
Branching random walk, martingale, renewal theorem
IdentifiersURN: urn:nbn:se:uu:diva-134149DOI: 10.1239/jap/1285335411ISI: 000282856000013OAI: oai:DiVA.org:uu-134149DiVA: diva2:372117